American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22Exx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Didier Arnal, Béchir Dali, Bradley Currey and Vignon Oussa. Regularity of abelian linear actions. Contemporary Mathematics 603 (2013) 89-109.
Book volume table of contents   
View Article: PDF

[2] Nicolas Monod. Superrigidity for irreducible lattices and geometric splitting. J. Amer. Math. Soc. 19 (2006) 781-814. MR 2219304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert L. Griess Jr. and A. J. E. Ryba Jr.. Finite simple groups which projectively embed in an exceptional Lie group are classified!. Bull. Amer. Math. Soc. 36 (1999) 75-93. MR 1653177.
Abstract, references, and article information   
View Article: PDF

[4] Wilfried Schmid and Kari Vilonen. Two geometric character formulas for reductive Lie groups. J. Amer. Math. Soc. 11 (1998) 799-867. MR 1612634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Sundari. Hardy's theorem for the $n$-dimensional Euclidean motion group. Proc. Amer. Math. Soc. 126 (1998) 1199-1204. MR 1423336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Tolimieri. The multiplicity problem for 4-dimensional solvmanifolds. Bull. Amer. Math. Soc. 83 (1977) 365-366. MR 0476917.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1